Ask a doctor

Can TITAN Help Soften Restylane or Radiesse?

I am unhappy with recent injections in my cheeks. The doctor encourages the use of the skin tight laser, I believe TITAN, to "soften" the filler. I'm told it can be softely molded to reduce the uneveness I have. Are there risks? Will this help?

Editor's Note: See update here.

Doctor Answers (4)

"Softening" Restylane after the injection

+4

When Restylane or Radiesse is properly injected there should never be "uneveness" by the time the patient leaves the office. The filler should be carefully molded into place. I have never heard of lasers or other modalities being used to "soften" a filler. Better to have it reversed with hyaluronidase and then see another physician injector for a better treatment. Because this is an art as much as it is a science, it is especially important to remember that the experience and technique of your physician injector is the most critical part to your achieving a beautiful, natural result.


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Titan laser? and fillers

+3

If you are unhappy with the filler material inejcted and it is hyaluronic acid, then hyaluronidase can disolve it. I doubt that the the TITAN laser penetrates deep enough for it to have an effect on the filler.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

This is NOT what you want to do - seek a second opinion by a board certified cosmetic surgeon!

+3

The easiest and most appropriate treatment for this is a 'dissolver' of Restylane called Hyaluronidase.  Alternatively, massage may help to some degree or even a pinprick and extrusion of the material.  What has been suggested to you is absolutely NOT going to help and is beyond what is reasonable to suggest in this situation as it won't help and will only cost you more money and not get you what you want.

 

Joel Schlessinger, MD
Omaha Dermatologist
4.5 out of 5 stars 18 reviews

You might also like...

Uneveness after Restylane injections

+1

I would recommend that you seek a second opinion from an injector who is experienced in Restylane injections.  TITAN treatment will have very minimal effect on your treatment.  I am not sure how long ago your injection was, but it is likely that the Restylane can still be massaged to even it out.  As a last resort, hyaluronidase can be injected to dissolve the Restylane.

Michael McCracken, MD
Lone Tree Oculoplastic Surgeon
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.